Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Note on systems of IN- and circumscribed polygons


Author: S. F. Richardson
Journal: Bull. Amer. Math. Soc. 13 (1907), 177-182
DOI: https://doi.org/10.1090/S0002-9904-1907-01437-4
MathSciNet review: 1558439
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1907-01437-4

American Mathematical Society